# SDR PG92004F00008

- Difficulty date: November 10, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N130PH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3670
- Aircraft time: 465 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bushing
- Condition: Seized
- Location: Scissor Link
- Part time: 465 hours
- Component: Scissor Link
- Component part number: 350A37112602
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCISSOR LINK HAS A SEIZED BUSHING.  (RMA NR R045786) (K)
